# SDR SWAA2025012278243

- Difficulty date: December 17, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

154-46 FORWARD GALLEY DOOR INNER HANDLE AND MECHANISM LOOSE<[01] INSTALLED HANDLE MECHANISM IAW AMM 52-41-11-400-801 STEP: 3.F(5)(I;J & K);[02] VERIFIED STEP 1 AUDIT CW
